# SDR SWIA201333436

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 30,899 hours, 43,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR EMERGENCY LIGHTS DO NOT ILLUMINATE.  (SERVICE)  REPLACED FUSE AT SEAT 9 B/C.
